... to taking this), my mood has been so up and then back down with a bump , will I ever get balance back in my life ?feeling very negative about life right now
Hello molly23. The dose that you are taking for Mirtazapine is low. Once your doctor can evaluate how well the drug is being effective/helping you, the dose most likely will be adjusted. Give the Mirtazapine ( Remeron) a chance to work. Be well, and things will improve, they most certainly always do. Regards, pledge
I too am taking 15 mg of Mirtazapine for sleep. However, I need to accompany it with 50 mg of Elavil, 50 mg of Vistaril, 6 mg of Melatonin. So, that's four things. I am Bipolar, so I need to take as small a dose of anti-depressants as possible. My husband is taking 45 mg. of Mirtazapine as he is not Bipolar. Have you been evaluated to see if you are Bipolar. You talk about your mood going up and down. I would consult with a psychiatrist about your changing moods.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 24 answers
Posted 20 Oct 2010 • 5 answers
Posted 31 Oct 2014 • 3 answers
Posted 9 Dec 2015 • 2 answers
Posted 15 Feb 2016 • 9 answers